# SDR GTIA2017122002304

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233501200
- Condition: Gouged
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FRAMES 34 - 35,  STRINGER 43L & R GOUGED.  REMOVED THE GOUGES IAW 80392172 AND EO 5311-1791.
